| Model Number |
02-01-0500 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A complaint was received alleging that a clamp was defective.Photographs provided by the complainant showed surface irregularities and wear around the plate opening for the bell that appeared inconsistent with the expected condition of the device.The clamp was identified as having a manufacturing date of december 2023.The device was not returned for evaluation; therefore, the investigation was limited to a review of the images provided.Based on the visual evidence available, the observed surface condition may be consistent with suboptimal plating.However, in the absence of the physical device, no definitive conclusions regarding the device condition or root cause could be confirmed.
Event or Problem Description
As per client, the circumcision clamps they ordered seem to be defective.